# SDR Z5FA2012041543101

- Difficulty date: April 14, 2012
- Submitted: April 16, 2012
- Operation: Air carrier
- Aircraft: N431CS
- Make and model: Cessna 525B
- Aircraft serial: 525B0228
- Aircraft time: 3,802 hours, 2,771 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: S33682
- Condition: Inoperative
- Location: Lt Mlg Indicator
- Part time: 3,802 hours, 2,771 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ON APPROACH, THE LT MAIN GEAR LIGHT DID NOT ILLUMINATED WITH GEAR HANDLE SELECTED DOWN.  CREW FOLLOWED CHECKLIST TO BLOW THE GEAR DOWN.  LIGHT STILL DID NOT ILLUMINATE.  ACFT DIVERTED, PERFORMED TOWER FLY BY, THE TOWER CONFIRMED GEAR WAS DOWN.  ACFT LANDED UNEVENTFULLY.  MX TROUBLESHOT THE DISCREPANCY TO A FAULTY LAMP IN THE LT MAIN GEAR DOWN AND LOCKED INDICATOR.  INDICATOR BULBS WERE REPLACED, EMERGENCY GEAR BOTTLE WAS RESET AND SERVICED, HYD SYS BLED AND SEVERAL SUCCESSFUL GEAR SWINGS WERE PERFORMED.  ACFT WAS RETURNED TO SERVICE.
